# SDR 99FDEA00158

- Difficulty date: April 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258FE
- Make and model: Boeing 727233
- Aircraft serial: 20940
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Leaked
- Location: Lower Aft Body
- Stage of operation: CR
- Nature of condition: J, M
- Precautionary procedure: H

## Discrepancy

99-95 - LWR AFT BODY OVERHEAT.  STEP 19 IND BLD AIR LEAK IS BETWEEN BLEED VALVE AND PACK VALVE.  ENG RUN ON NR 1, 2 AND 3 ENG NO FAULTS PER MM 24-14-1 PG 204CK.  INSULATION RESISTANCE ABOVE LOOPS FND IN LIMITS.  CTR CONDUCTOR LOOPS M322, M365, M767, M367 FND IN LIMITS.
